| Model Number |
SC-1432 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's ipg had reached end of life.The patient underwent an ipg replacement and was doing well postoperatively.The explanted ipg was retained by the medical facility and will not be returned.
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred a month prior to the date the manufacturer became aware of the event.